Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 28, NWS Milwaukee, WI

March 29, 2012

NWS Milwaukee, WI issued this small craft advisory at Mar 29, 2012, 4:01 AM CDT. It took effect at Mar 30, 2012, 4:00 AM CDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Mar 29, 2012, 4:01 AM CDT (09:01 UTC)
In effect from
Mar 30, 2012, 4:00 AM CDT
Expired
Mar 30, 2012, 9:32 PM CDT
In force
18 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

710 
WHUS73 KMKX 290901
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
401 AM CDT THU MAR 29 2012

...INCREASING EASTERLY WINDS TONIGHT...

.LOW PRESSURE WILL APPROACH THE AREA TONIGHT...THEN PASS JUST TO
THE SOUTH OF LAKE MICHIGAN MID DAY FRIDAY. EASTERLY WINDS WILL
INCREASE TONIGHT...LIKELY GUSTING TO SMALL CRAFT ADVISORY LEVELS
BY LATE TONIGHT. THE WINDS WILL SLOWLY EASE DURING THE DAY
FRIDAY...BUT THE PERSISTENT EASTERLY WINDS WILL KEEP HIGHER WAVES
IN THE NEARSHORE WATERS INTO FRIDAY EVENING.

LMZ643>646-291715-
/O.NEW.KMKX.SC.Y.0028.120330T0900Z-120331T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
401 AM CDT THU MAR 29 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 10 PM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 10 PM CDT
FRIDAY. 

* WINDS: EAST TO SOUTHEAST INCREASING TO 15 TO 20 KNOTS WITH GUSTS
  TO 25 KNOTS LATE TONIGHT. WINDS WILL THEN EASE TO 10 TO 15
  KNOTS OUT OF THE NORTHEAST BY FRIDAY AFTERNOON.

* WAVES: BUILDING TO 3 TO 5 FEET TONIGHT...THEN TO 5 TO 7 FEET BY
  LATE FRIDAY MORNING. WAVES WILL EVENTUALLY FALL BELOW 4 FEET BY
  LATE FRIDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
7 follow-up statements
277 
WHUS73 KMKX 291640
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1140 AM CDT THU MAR 29 2012

...INCREASING EASTERLY WINDS TONIGHT...

.LOW PRESSURE WILL APPROACH THE AREA TONIGHT...THEN PASS JUST TO
THE SOUTH OF LAKE MICHIGAN MID DAY FRIDAY. EASTERLY WINDS WILL
INCREASE TONIGHT...LIKELY GUSTING TO SMALL CRAFT ADVISORY LEVELS
BY LATE TONIGHT. THE WINDS WILL SLOWLY EASE DURING THE DAY
FRIDAY...BUT THE PERSISTENT EASTERLY WINDS WILL KEEP HIGHER WAVES
IN THE NEARSHORE WATERS INTO FRIDAY EVENING.

LMZ643>646-300045-
/O.CON.KMKX.SC.Y.0028.120330T0900Z-120331T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1140 AM CDT THU MAR 29 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM CDT
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM CDT
FRIDAY. 

* WINDS: EAST TO SOUTHEAST INCREASING TO 15 TO 20 KNOTS WITH 
  GUSTS TO 25 KNOTS LATE TONIGHT. WINDS WILL THEN EASE TO 10 TO 
  15 KNOTS OUT OF THE NORTHEAST BY FRIDAY AFTERNOON. 

* WAVES: BUILDING TO 3 TO 5 FEET TONIGHT...THEN TO 5 TO 7 FEET 
  BY LATE FRIDAY MORNING. WAVES WILL EVENTUALLY FALL BELOW 4 
  FEET BY LATE FRIDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
222 
WHUS73 KMKX 292048
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
348 PM CDT THU MAR 29 2012

...INCREASING EASTERLY WINDS TONIGHT...

.LOW PRESSURE WILL APPROACH THE AREA TONIGHT...THEN PASS JUST TO
THE SOUTH OF LAKE MICHIGAN MID DAY FRIDAY. EASTERLY WINDS WILL
INCREASE TONIGHT...LIKELY GUSTING TO SMALL CRAFT ADVISORY LEVELS
BY LATE TONIGHT. THE WINDS WILL SLOWLY EASE DURING THE DAY
FRIDAY...BUT THE PERSISTENT EASTERLY WINDS WILL KEEP HIGHER WAVES
IN THE NEARSHORE WATERS INTO FRIDAY EVENING.

LMZ643>646-300500-
/O.CON.KMKX.SC.Y.0028.120330T0900Z-120331T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
348 PM CDT THU MAR 29 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM CDT
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM CDT
FRIDAY. 

* WINDS: EAST 10 TO 20 KNOTS SHIFTING SOUTHEAST 15 TO 20 KNOTS
  WITH GUSTS TO 25 KNOTS LATE TONIGHT. WINDS WILL THEN EASE TO 10
  TO 15 KNOTS OUT OF THE NORTHEAST BY FRIDAY EVENING.

* WAVES: BUILDING TO 3 TO 6 FEET TONIGHT...THEN TO 4 TO 7 FEET BY
  LATE FRIDAY MORNING. WAVES WILL EVENTUALLY FALL TO 2 TO 4 FEET BY
  LATE FRIDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
764 
WHUS73 KMKX 300206
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
906 PM CDT THU MAR 29 2012

...INCREASING EAST WINDS TONIGHT...

.LOW PRESSURE WILL MOVE ACROSS THE IOWA/MISSOURI BORDER TONIGHT
...THEN PASS JUST TO THE SOUTH OF LAKE MICHIGAN FRIDAY AFTERNOON. 
EAST WINDS WILL INCREASE TONIGHT...LIKELY REACHING SMALL CRAFT
ADVISORY LEVELS BY LATE TONIGHT. THE WINDS WILL SLOWLY EASE DURING
THE DAY FRIDAY...BUT THE PERSISTENT EASTERLY WINDS WILL KEEP
HIGHER WAVES IN THE NEARSHORE WATERS INTO FRIDAY EVENING.

LMZ643>646-301015-
/O.CON.KMKX.SC.Y.0028.120330T0900Z-120331T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
906 PM CDT THU MAR 29 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM CDT
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM CDT
FRIDAY. 

* WINDS: EAST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS LATE TONIGHT.
  WINDS WILL THEN EASE TO 10 TO 15 KNOTS OUT OF THE NORTHEAST BY
  FRIDAY EVENING.

* WAVES: BUILDING TO 3 TO 6 FEET TONIGHT...THEN TO 4 TO 7 FEET 
  BY LATE FRIDAY MORNING. WAVES WILL EVENTUALLY FALL TO 2 TO 4 
  FEET BY LATE FRIDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
126 
WHUS73 KMKX 300805
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
305 AM CDT FRI MAR 30 2012

...BRISK EAST WINDS AND LARGE WAVES TODAY...

.LOW PRESSURE WILL MOVE FROM FAR SOUTHEAST IOWA EARLY THIS MORNING TO
WEST CENTRAL OHIO BY THIS EVENING. STEADY EAST WINDS OF 15 TO 25
KNOTS WILL GENERATE LARGE WAVES TODAY. LOOK FOR THOSE WINDS TO
DIMINISH AND BACK TO THE NORTHEAST LATER THIS AFTERNOON WITH THE
WAVES THEN SLOWLY DIMINISHING HEADING INTO THE EVENING HOURS.

LMZ643>646-301615-
/O.CON.KMKX.SC.Y.0028.120330T0900Z-120331T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
305 AM CDT FRI MAR 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* WINDS: EAST 10 TO 25 KNOTS. WINDS WILL EASE TO 10 TO 15 KNOTS
  OUT OF THE NORTHEAST BY THIS EVENING.

* WAVES: BUILDING TO 4 TO 7 FEET. WAVES WILL EVENTUALLY FALL TO 2
  TO 4 FEET BY LATE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

DAVIS
WWW.WEATHER.GOV/MKX
251 
WHUS73 KMKX 301439
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
939 AM CDT FRI MAR 30 2012

...BRISK EAST WINDS AND HIGH WAVES CONTINUING...

.LOW PRESSURE WILL PASS JUST SOUTH OF LAKE MICHIGAN TODAY WHILE
HIGH PRESSURE BUILDS ACROSS THE WESTERN GREAT LAKES THIS AFTERNOON
AND EVENING. A TIGHT PRESSURE GRADIENT BETWEEN THESE TWO SYSTEMS
WILL CONTINUE TO CAUSE BRISK EAST WINDS TURNING TO THE NORTHEAST
TODAY. THE WINDS WILL GRADUALLY SUBSIDE THIS AFTERNOON AND
TONIGHT.

HIGH WAVES CAUSED BY THESE BRISK EAST WINDS WILL SLOWLY SUBSIDE
THIS AFTERNOON AND TONIGHT.

LMZ643>646-302245-
/O.CON.KMKX.SC.Y.0028.000000T0000Z-120331T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
939 AM CDT FRI MAR 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* WINDS: EAST 15 TO 25 KNOTS BACKING TO THE NORTHEAST AND
  DIMINISHING TO 10 TO 20 KNOTS. WINDS WILL CONTINUE TO EASE TO 10
  TO 15 KNOTS FROM THE NORTHEAST THIS EVENING.

* WAVES: 5 TO 10 FOOT WAVES...EVENTUALLY SUBSIDING TO 2 TO 4 FEET
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
699 
WHUS73 KMKX 302042
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
342 PM CDT FRI MAR 30 2012

...DIMINISHING NORTHEAST WINDS WITH HIGH WAVES CONTINUING...

.HIGH PRESSURE WILL SHIFT SOUTHEAST INTO THE REGION TONIGHT. THE
TIGHT PRESSURE GRADIENT OVER THE AREA WILL WEAKEN THROUGH THE
EVENING...ALLOWING THE BRISK NORTHEAST WINDS TO DECREASE. HIGH
WAVES WILL LINGER INTO THE EARLY EVENING...BEFORE SUBSIDING LATER
THIS EVENING.

LMZ643>646-310300-
/O.CON.KMKX.SC.Y.0028.000000T0000Z-120331T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
342 PM CDT FRI MAR 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* WINDS: NORTHEAST 10 TO 20 KNOTS INTO EARLY EVENING...DECREASING
  TO 10 TO 15 KNOTS IN THE LATE EVENING AND OVERNIGHT.

* WAVES: 5 TO 8 FOOT WAVES INTO EARLY THIS EVENING...SUBSIDING TO
  2 TO 4 FEET LATE THIS EVENING AND OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
914 
WHUS73 KMKX 310232
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
932 PM CDT FRI MAR 30 2012

...WAVES HAVE FALLEN BELOW ADVISORY CRITERIA...

.SUSTAINED NORTHEAST WINDS HAVE EASED...AND WILL VEER TO THE EAST OVERNIGHT.
THE LOWER SPEEDS AND SHORTER FETCH WILL KEEP WAVES BELOW SMALL CRAFT
CRITERIA. THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

LMZ643>646-310345-
/O.CAN.KMKX.SC.Y.0028.000000T0000Z-120331T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
932 PM CDT FRI MAR 30 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

NORTHEAST WINDS OF 5 TO 10 KNOTS WILL VEER EAST OVERNIGHT. WAVE
HEIGHTS ARE EXPECTED TO REMAIN BELOW 4 FEET.

$$

REM
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 29, 3:30 AM CDT, 31 minutes earlier.

Area forecast discussion, Mar 29, 3:30 AM CDT, 31 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 AM CDT THU MAR 29 2012

CORRECTED TO ADD MARINE HEADLINE TAGS

.TODAY AND TONIGHT...FORECAST CONFIDENCE MEDIUM TO HIGH.

A VERY TYPICAL LATE MARCH DAY EXPECTED TODAY...WITH HIGH TEMPS
NEAR NORMAL. PERSISTENT EAST WINDS WILL KEEP THINGS COOLEST NEAR
THE LAKE. WATCHING CLOUDS FROM SHEBOYGAN AND NORTHEAST...AS NAM
LOW LEVEL RH FIELDS SUGGEST THIS AREA WILL CONTINUE ITS CURRENT
SOUTHWARD PUSH INTO MUCH OF THE FORECAST AREA BY LATE MORNING. NOT
ALL MODELS BITING ON THIS...SO DID NOT GO WITH HIGH CLOUD COVER.
IF TRENDS CONTINUE SIMILAR TO THE NAM...MAY NEED TO EVENTUALLY
INCREASE CLOUDS. THIS WOULD ALSO PROBABLY KNOCK A DEGREE OR TWO
OFF EXPECTED HIGHS.

SHOWERS WITH SOME THUNDER EXPECTED TO QUICKLY ARRIVE THIS
EVENING...BECOMING WIDESPREAD BY AROUND MIDNIGHT. PRETTY GOOD SHOT
OF WAA AHEAD OF SHORTWAVE...WITH IN IMPRESSIVE SLUG OF DEEP
SATURATION AND OMEGA MOVING THOUGH. SEEMS LIKE A GOOD NIGHT FOR
100 POPS. NAM/CANADIAN OMEGA AND QPF SEEM A BIT OVERDONE...SO
LEANED MORE TOWARD GFS/ECMWF RAINFALL AMOUNTS APPROACHING HALF AN
INCH.

.SHORT TERM...FRIDAY THROUGH SATURDAY NIGHT...FORECAST CONFIDENCE
MEDIUM.

SURFACE LOW SHIFTS EAST SOUTHEAST THROUGH NORTHERN ILLINOIS FRIDAY
MORNING. STRONG UPPER LEVEL DIVERGENCE FROM RIGHT REAR QUADRANT OF
JET STREAK ALSO SLIDES EASTWARD ACROSS THE AREA DURING THE
MORNING...AS WELL AS THE 850MB LOW. THEY THEN SHIFT TO THE EAST IN
THE AFTERNOON.

AIR COLUMN ON AREA FORECAST SOUNDINGS DRY OUT FROM THE MID LEVELS
DOWNWARD BY MID MORNING ONWARD...AS COLD AIR ADVECTION OCCURS IN
THE WAKE OF THE SURFACE LOW. WILL CONTINUE THE HIGHER END POPS IN
THE MORNING IN THE EAST...THEN TREND DOWNWARD IN THE AFTERNOON.
ONSHORE WINDS/COLD AIR ADVECTION AND CLOUDS/RAIN SHOWERS SHOULD
KEEP TEMPERATURES COOL.

HIGH PRESSURE SLIDING SOUTHEAST THROUGH THE GREAT LAKES FRIDAY
NIGHT WILL BRING QUIET WEATHER. CLOUDS SHOULD MIX OUT...WITH COOL
TEMPERATURES EXPECTED.

NAM ONLY MODEL TO PRODUCE QPF ACROSS THE AREA SATURDAY
AFTERNOON...WITH APPROACH OF WARM FRONT AND FOCUSED WARM AIR
ADVECTION OVER THE AREA. THE OTHER MODELS ARE NOT SHOWING THE
MOISTURE ADVECTION AND INSTABILITY THAT THE NAM SHOWS. THUS...WILL
KEEP FORECAST DRY FOR NOW. MILD TEMPERATURES RETURN AWAY FROM THE
LAKE ON SATURDAY...WITH ONSHORE WINDS KEEPING COOLER TEMPERATURES
CLOSE TO SHORE.

NAM/GFS SHOWING QPF ACROSS THE AREA SATURDAY NIGHT...AS WARM FRONT
MOVES INTO THE AREA. AREA FORECAST SOUNDINGS SHOWING WEAK
INSTABILITY DURING THIS TIME...WITH LOW LEVEL MOISTURE PUSHING
INTO THE AREA. 12Z ECMWF KEEPING QPF OVER THE SOUTHWEST COUNTIES
AND SOUTHWEST OF THERE...WITH THE WARM FRONT REMAINING WELL
SOUTHWEST. CANADIAN QUITE A BIT DIFFERENT WITH SYNOPTIC FEATURES
SATURDAY NIGHT. GIVEN NAM/GFS TRENDS...MAY HAVE TO ADD LOW END
POPS FOR SATURDAY NIGHT ACROSS THE AREA.

.LONG TERM...SUNDAY THROUGH WEDNESDAY...FORECAST CONFIDENCE MEDIUM.

WARM FRONT CONTINUES TO PUSH NORTHEAST THROUGH THE AREA SUNDAY PER
ECMWF AND GFS...WITH ASSOCIATED QPF LINGERING IN THE MORNING. ADDED
LOW END POPS FOR SUNDAY MORNING GIVEN THIS TREND. WARM AIR
ADVECTION CONTINUING DURING THIS TIME SHOULD BRING WARM
TEMPERATURES BACK INTO THE AREA. HIGHS IN THE MID TO UPPER 70S
SEEM REASONABLE...WITH COOLER TEMPERATURES NORTH OF MILWAUKEE NEAR
THE LAKE.

THESE MODELS THEN GENERALLY SHOW A SURFACE LOW FORMING NEAR THE
TWIN CITIES BY 12Z MONDAY...THEN BRING A COLD FRONT EAST ACROSS
THE AREA MONDAY...THEN EAST OF THE AREA MONDAY NIGHT. AREA WITHIN
WARM SECTOR ON EACH MODEL...THOUGH SHOW DIFFERENCES WITH VORTICITY
MAXIMA WITHIN UPPER TROUGH MOVING THROUGH THE REGION MONDAY NIGHT.

AREA FORECAST SOUNDINGS ON GFS SHOWING GOOD AMOUNT OF MEAN LAYER
CAPE ABOVE CAP AT 7000 FEET ABOVE GROUND LEVEL WITH MODEST
UNIDIRECTIONAL DEEP LAYER SHEAR. WILL CONTINUE THUNDER MENTION ON
MONDAY...WITH LOWER POPS FOR SHOWERS LINGERING MONDAY NIGHT INTO
TUESDAY. QUIET WEATHER SHOULD RETURN BY WEDNESDAY. TEMPERATURES
SHOULD STAY WARM AHEAD OF COLD FRONT MONDAY...BEFORE COOLING DOWN
SOMEWHAT MONDAY NIGHT THROUGH WEDNESDAY.

&&

.AVIATION/12Z TAFS/...

A QUIET DAY GENERALLY EXPECTED TODAY...WITH THE BIGGEST ISSUE THE
POSSIBILITY OF MVFR CIGS MOVING IN FROM THE NORTH. NAM LOW LEVEL
RH FIELDS SUGGESTS MVFR DECK ACROSS NRN WI AND MUCH OF MI WILL
CONTINUE TO SPREAD SOUTHWEST...PUSHING IN TO MUCH OF SRN WI THIS
MORNING. NOT ALL MODELS BITING ON THIS...SO HESITANT TO PUT IN
TAFS UNTIL MORE SOUTHWARD PROGRESS IS MADE. WILL CONTINUE TO KEEP
AN EYE ON THIS SITUATION AND UPDATE TAFS AS NEEDED.

SHOWERS WITH SOME THUNDER THEN EXPECTED TO QUICKLY ARRIVE THIS
EVENING...BECOMING WIDESPREAD BY AROUND MIDNIGHT. LOW CIGS LIKELY
AFTER MIDNIGHT...WITH REDUCED VSBYS IN HEAVIER SHOWERS.

&&

.MARINE...

EAST WINDS TO INCREASE TONIGHT AS LOW PRESSURE
APPROACHES...SLIDING BY JUST TO THE SOUTH FRIDAY MORNING. GUSTS TO
25 KTS LIKELY...WITH WAVES BUILDING TO OVER 4 FEET. WILL BE GOING
WITH A SMALL CRAFT ADVISORY BEGINNING AROUND MIDNIGHT
TONIGHT...AND LASTING UNTIL WAVES EXPECTED TO SUBSIDE BELOW 4 FEET
FRIDAY EVENING.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 4 AM TO 10 PM CDT FRIDAY FOR
LMZ643>646.

&&

TODAY/TONIGHT AND AVIATION/MARINE...DDV
FRIDAY THROUGH WEDNESDAY...WOOD
Hazardous weather outlook, Mar 28, 5:44 PM CDT, 10 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
544 PM CDT WED MAR 28 2012

WIZ046-047-051-052-056>060-062>072-292245-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
544 PM CDT WED MAR 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

AREAS OF FROST ARE EXPECTED LATE TONIGHT AND THURSDAY MORNING FOR
THE AREA ROUGHLY NORTH OF A MINERAL POINT TO MADISON TO MILWAUKEE
LINE...AND AWAY FROM LAKE MICHIGAN AS TEMPERATURES FALL INTO THE
LOWER TO MID 30S.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

THERE ARE SMALL CHANCES OF THUNDERSTORMS FROM TIME TO TIME FROM
THURSDAY NIGHT AND FRIDAY...AND AGAIN ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THE NEXT SEVEN DAYS.

LMZ643>646-292245-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
544 PM CDT WED MAR 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

THERE ARE SMALL CHANCES OF THUNDERSTORMS FROM TIME TO TIME FROM
THURSDAY NIGHT AND FRIDAY...AND AGAIN ON MONDAY.

BRISK EAST WINDS AND WAVES MAY REACH SMALL CRAFT CRITERIA THURSDAY
NIGHT AND FRIDAY AS LOW PRESSURE MOVES ACROSS NORTHERN ILLINOIS.

WINDS AND WAVES MAY REACH SMALL CRAFT CRITERIA FOR MUCH OF EARLY
NEXT WEEK AS STRONG LOW PRESSURE MOVES ACROSS WISCONSIN AND THE
UPPER GREAT LAKES.

HENTZ

WWW.WEATHER.GOV/MKX

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.